Non-algebraic convergence proofs for continuous-time fictitious play

Publication: Scientific journalJournal articlepeer-review

2 Downloads (Pure)


In this technical note we use insights from the theory of projective geometry to provide novel and non-algebraic proofs of convergence of continuous-time fictitious play for a class of games. As a corollary we obtain a kind of equilibrium selection result, whereby continuous-time fictitious play converges to a particular equilibrium contained in a continuum of equivalent equilibria for symmetric 4x4 zero-sum games.
Original languageEnglish
Pages (from-to)4 - 17
JournalDynamic Games and Applications
Issue number1
Publication statusPublished - 2012

Cite this